# SDR AALA2018082319007

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 67,825 hours, 8,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SEAT, AFT PARTITION, CENTER FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IAW AMM 25-64-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
